... normal? will it go away?
Hello draganflye. Yes its normal and it will go away. I've been on Paroxetine for just over two years. It took me nearly three weeks before I began to feel some change. Its normal as I said and you'll be feeling less depressed. It might take you a bit more time. Hope that it turns out to be a good drug, and that you'll be happy taking it, Best of wishes,pledge
- Paroxetine Information for Consumers
- Paroxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paroxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2009 • 3 answers
Posted 21 Oct 2010 • 2 answers
How can you tell if you feel depressed for no reason or feel depressed because of a real life issue?
Posted 4 Jul 2011 • 2 answers
Posted 18 Oct 2013 • 6 answers
Posted 1 day 5 hours ago • 0 answers